Soddy Daisy, TN
A 65-year-old female asked:
Cardiologist put me on lisenapril med dr wanting to change lisenapril to losartin because of cough, but i have history of pertussis, this cough the same.
2 doctor answers • 4 doctors weighed in
General Practice 29 years experience
HBP ; Cough: Yes. Your doctor is wise and doing the right and correct thing. A cough on Lisinopril is a very common reason to change.
4.2k viewsReviewed >2 years ago
A Verified Doctoranswered
20 years experience
Losartan is valid.: Lisinopril and other drugs in that class (ace inhibitors) are known to cause cough. Switching to losartan is valid. However, there are many causes of cough, and those may need to be evaluated as well.
4.2k viewsAnswered >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.